MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 36MM STD GROUP D CROSSLINKED POL; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 36MM STD GROUP D CROSSLINKED POL; HIP COMPONENT
Model Number DLXPGD36
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, cup, liner, screw, head extracted in favor of a stryker revision cup/constrained liner and a mp 22 mm head.Additional information was received on 03/17/2021 from distributor: incident form containing substantial information, also on this day, reason for revision.Allegedly, the patient had dislocated several times.

Brand Name
DYNASTY A-CLASS 36MM STD GROUP D CROSSLINKED POL
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11589434
Report Number3010536692-2021-00186
Device Sequence Number3356664
Product Code JDI
UDI-Device IdentifierM684DLXPGD361
UDI-PublicM684DLXPGD361
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDLXPGD36
Device Catalogue NumberDLXPGD36
Device Lot Number1696178
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date03/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;